# SDR C2XA01TY125

- Difficulty date: September 30, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Gauge
- Part number: 301000505
- Part serial: 34511A1
- Condition: Unserviceable
- Location: Fire Bottle
- Part time: 7,362 hours, 5,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULE INSPECTION THE APU ENGINE FIRE BOTTLE GAUGE IS UNREADABLE. MAINTENANCE REMOVED AND REPLACED THE FIRE BOTTLE IAW EMB 145 AMM 26-22-01. REPAIR WAS SATISFACTORY, AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
